# SDR USAA010457

- Difficulty date: April 25, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N428US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 33,194 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SIDE CHORD ANGLE WITH TWO CRACKS .625 ON LEFT, .5 ON RIGHT, BS 178, WL 207, LEFT AND RIGHT SIDE CHORD.  REMOVED DAMAGED SECTIONS ON LEFT AND RIGHT SIDE, SPLICED IN NEW CHORD SECTIONS PER EO 5300V157.  (M)
